# SDR 9902379852

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM VPS, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT WAS CONTINUED TO DESTINATION (MEM) WITH GEAR DOWN AND LANDED WITHOUT INCIDENT.  CREW DECLARED AN EMERGENCY WITH ATC AS A PRECAUTION.  MAINTENANCE REPLACED PROXIMITY CONTROL BOX AND NOSE GEAR UPLOCK SENSOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
